# SDR P2EA00459

- Difficulty date: November 14, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Apu Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND APU TORQUE BOX RT SIDE ANGLE FROM BS 1118 TO 1138 WITH CORROSION, OUT OF LIMITS L/12.00 W/1.250 D/0.50. REPLACED THE APU TORQUE BOX RT SIDE ANGLE.
